# SDR AALA202104139023

- Difficulty date: April 8, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 2 CRACKS ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 166.3. PERFORMED DOUBLER REPAIR ON HORIZONTAL STABILIZER SKIN REF SRM 55-10-01-2R REPAIR 11.
